MAUDE Adverse Event Report: Abbott Medical Agilis¿ NxT Steerable Introducer Dual-Reach¿ 71 cm Sheath, Small Curl, 13F; Introducer, Catheter

Abbott Medical Agilis¿ NxT Steerable Introducer Dual-Reach¿ 71 cm Sheath, Small Curl, 13F; Introducer, Catheter
Model Number SI-1371-S
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2026
Type of Reportable Event Malfunction

Brand Name
Agilis¿ NxT Steerable Introducer Dual-Reach¿ 71 cm Sheath, Small Curl, 13F
Common Device Name
Introducer, Catheter
Manufacturer (Section D)
Abbott Medical
14901 deveau place
minnetonka MN 55345
Manufacturer (Section G)
Abbott Medical
14901 deveau place
minnetonka MN 55345
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50132551
Report Number2182269-2026-00504
Device Sequence Number5637421
Product Code DYB
UDI-Device Identifier05415067050182
UDI-Public(01)05415067050182(10)11127175(17)281031
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K243493
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSI-1371-S
Device Catalogue NumberSI-1371-S
Device Lot Number11127175
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/04/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2026
Initial Report FDA Received Date08/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown